On the theorem of Filippov-Pliś and some applications
Control and Cybernetics, Tome 38 (2009) no. 4A, pp. 1251-1271
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2009_38_4A_a15,
author = {Donchev, Tzanko and Farkhi, Elza},
title = {On the theorem of {Filippov-Pli\'s} and some applications},
journal = {Control and Cybernetics},
pages = {1251--1271},
year = {2009},
volume = {38},
number = {4A},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2009_38_4A_a15/}
}
Donchev, Tzanko; Farkhi, Elza. On the theorem of Filippov-Pliś and some applications. Control and Cybernetics, Tome 38 (2009) no. 4A, pp. 1251-1271. http://geodesic.mathdoc.fr/item/CC_2009_38_4A_a15/